# SDR 9610423214

- Difficulty date: May 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N314US
- Make and model: Airbus A320-211
- Aircraft serial: 160
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Sensor
- Part number: 848401
- Condition: Malfunctioned
- Location: Rt Mlg Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT AFTER LANDING RETRACTION, RECEIVED L/G GEAR NOT UPLOCKED AND L/G DOORS NOT CLOSED MESSAGES.  ALL DOORS INDICATIONS WERE ILLUMINATED AMBER INTRANSIT AND ALL GEAR INDICATION TRIANGLES WERE ILLUMINATED RED.  CYCLED LANDING GEAR HANDLE AND ALL INDICATIONS WERE NORMAL.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE CLEANED ALL GEAR DOOR OPEN PROXIMITY SENSORS AND REPLACED THE RIGHT MAIN LANDING GEAR DOOR PROXIMITY SENSOR, OPERATIONAL CHECK OK.
